



Issue Date: 11 July 2011

Subject:	Agenda for the 118 <sup>th</sup> meeting of the AASB
Venue:	Ken Spencer Room, AASB offices Level 7, 600 Bourke St, Melbourne
Time(s):	Wednesday 13 July 2011, from 12.30 p.m. to 5.30 p.m. (preceded by consultation meetings and lunch)
	Thursday 14 July 2011, from 8.30 a.m. to 5:00 p.m.

The public is invited to attend this meeting. Items 1, 11 and 21 will be held in private.

Day 1	ltem	Timing	Subject	Objective	
10:00am		2hrs	Meetings between individual Board member(s) and staff on current projects	Opportunity to discuss particular issues eg Insurance	
12:00pm	Lunch				
12:30pm	1	½ hr	Agenda, Declarations of Interest, 2012 meeting dates and Chairman's Report		
1:00pm	2	¼ hr	Apologies, new Board member, Minutes and approvals out of session.		
1:15pm	3	¼ hr	Other Business	For noting	
1:30pm	4	½ hr	AASB Business Plan	Consider broad content of draft AASB Business Plan	
2pm	5	³∕₄ hr	Differential Reporting	Consider issues paper on clarification of Tier 2 principles for determining Tier 2 disclosure requirements	
2:45pm	Afternoon tea				
3:00pm	6	1 hr	Leases	Consider IASB progress & NFP amendments re Crown Leases	
4:00pm	7	1∕₂ hr	IPSASB Report	Report on June 2011 meeting	
4:30pm	8	1∕₂ hr	Integrated Reporting	Consider response to FRC request	
5:00pm	9	½ hr	IFRS Foundation Trustees Strategy for its Second Decade	Consider broad content of draft response to IFRS Foundation	
5:30pm	Close meeting for day				

Day 2	ltem	Timing	Subject	Objective
8:30am	11	¾ hr	Consolidation – Investment Companies	Consider IASB pre-ballot draft & content of AASB preface
9:15am	10	¼ hr	Discussion with FRC Chair	
9:30am	13	½ hr	Revenue from Contracts with Customers	Consider IASB progress
10:00am	Morning tea			

## Agenda

## 13-14 July 2011

Day 2 Cont'd	ltem	Timing	Subject	Objective		
10:30am	14	³∕₄ hr	Income of NFPs	Consider issues regarding IASB criteria for recognising liabilities for onerous contracts		
11:15pm	15	1 hr	GAAP/GFS Harmonisation – Post implementation Review of AASB 1049	Consider responses to ED 211		
12:15pm	Lunch	Lunch				
1:15pm	16	½ hr	Financial Instruments update	Consider IASB progress		
1:45pm	17	½ hr	IPSASB Consultative Document on key characteristics of the public sector	Consider broad content of draft response to IPSASB		
2:15pm	18	1hr	Service Concession Arrangements Grantor	Consider suitability of draft IPSAS for Australia		
3:15pm	Afternoon tea					
3:45pm	19	½ hr	Interpretations Update	Consider implications of current projects being considered by IFRS Interpretations Committee		
4:15pm	20	½ hr	Emerging Issues	•		
4:45pm	21	1⁄4 hr	Review			
5:00pm	Close meeting					

NOTE: The running order and time allocated to agenda items is subject to change prior to and during the course of the meeting. It is advisable to visit the website prior to 13 July 2011 to confirm whether the anticipated running order remains as indicated above.
Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting procedures for attendance on the AASB's website).

Note: item 12 not used this meeting